# SDR VNAA2009011900005

- Difficulty date: January 13, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 11,566 hours, 12,059 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FLAP FAIL CAS MESSAGE ON APPROACH INTO CVG LEFT FLAP 40 DEG RT FLAP 41 DEG.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET FLAPS IAW AIRCRAFT MAINTENANCE MANUAL, MSG CLEARED.  AIRCRAFT RELEASED FOR SERVICE.
